Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Kidney stone formation problem since 15 yrs. What remedial measures and medicines to take to get rid of it ?

I have kidney stone formation problem since 15 years. What are remedial measures & what type of medicine are to e administered, any methods to remove kidney stones through urination by flushing of kidney medically? I have at present 6 mm stone in left kidney / 10 mm stone at right kidney as per scanned report of November 2012. AAAAAA BHADRAVATHI
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for your query.
If you have recurrent stones you must visit a nephrologist who will do some blood and urine tests to see if you have some metabolic abnormalities which makes you prone for stones. If anything is detected the doctor can advice appropriate diet or other measures.
Meanwhile you can drink 3.5-4L water every day, cut back on high salt foods.
Good luck
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor